# SDR DL76G071137

- Difficulty date: August 23, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 26,932 hours, 3,871 cycles
- Engine: Ge CF680C2B6F
- Engine time: 29,938 hours, 4,373 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706318
- Condition: Unknown
- Location: Nr 1
- Part time: 29,938 hours, 4,373 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG OIL FILTER EICAS MSG, REMOVED AND REPLACED LT ENG SCAVENGE OIL FILTER ELEMENT AND REMOVED AND REPLACED LT ENG OIL FILTER DIFFERENTIAL PRESSURE SWITCH.  CHECK ALL CHIP DETECT, NO DEFECT NOTED.  PERFORM HIGH POWER RUN FOR 10 MIN ALL INDICATIONS NORMAL.
